Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 455, NWS Tulsa, OK

July 24, 20114 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 24, 2011, 3:12 PM CDT for 4 counties in Oklahoma. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2011, 3:12 PM CDT (20:12 UTC)
Expired
Jul 24, 2011, 3:29 PM CDT
In force
17 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
2163 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-71 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

432 
WUUS54 KTSA 242012
SVRTSA
OKC101-111-143-145-242045-
/O.NEW.KTSA.SV.W.0455.110724T2012Z-110724T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
312 PM CDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
  WESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 345 PM CDT

* AT 311 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES WEST OF
  STONEBLUFF AND WAS NEARLY STATIONARY.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STONEBLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3586 9565 3577 9582 3590 9591 3598 9575
TIME...MOT...LOC 2012Z 315DEG 1KT 3587 9580

$$
2 follow-up statements
005 
WWUS54 KTSA 242020
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT SUN JUL 24 2011

OKC101-111-143-145-242045-
/O.CON.KTSA.SV.W.0455.000000T0000Z-110724T2045Z/
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
320 PM CDT SUN JUL 24 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
WESTERN WAGONER...SOUTHEASTERN TULSA...NORTHEASTERN OKMULGEE AND
NORTHWESTERN MUSKOGEE COUNTIES...

AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STONEBLUFF...
MOVING NORTHEAST AT 5 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEONARD
AND STONEBLUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3586 9565 3577 9582 3590 9591 3598 9575
TIME...MOT...LOC 2020Z 247DEG 2KT 3588 9579

$$
404 
WWUS54 KTSA 242029
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
329 PM CDT SUN JUL 24 2011

OKC101-111-143-145-242039-
/O.CAN.KTSA.SV.W.0455.000000T0000Z-110724T2045Z/
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
329 PM CDT SUN JUL 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WAGONER...SOUTHEASTERN
TULSA...NORTHEASTERN OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS
STORM.

LAT...LON 3586 9565 3577 9582 3590 9591 3598 9575
TIME...MOT...LOC 2029Z 247DEG 2KT 3588 9578

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:55 PM CDT, 17 minutes earlier.

Area forecast discussion, Jul 24, 2:55 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT SUN JUL 24 2011

.DISCUSSION...

SCATTERED THUNDERSTORMS WILL LIKELY CONTINUE INTO THE MIDDLE OF
THE EVENING ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
SEVERAL BOUNDARIES EVIDENT ON AREA RADARS FROM THIS
CONVECTION...WITH THE MOST PRONOUNCED ONE ALSO VERY OBVIOUS ON
VISIBLE SATELLITE STRETCHING FROM JUST NORTHWEST OF BARTLESVILLE
TO GROVE. THESE BOUNDARIES MAKE OVERNIGHT LOWS SOMEWHAT
PROBLEMATIC. LOWS SHOULD BE SLIGHTLY LOWER TO THE NORTH OF THIS
MAIN BOUNDARY...ALTHOUGH STILL IN THE MID 70S...WITH UPPER 70S AND
LOWER 80S TO THE SOUTH OF IT. HIGHS TOMORROW WILL BE COOLER THAN
TODAYS...BUT STILL WELL INTO THE TRIPLE DIGITS IN MOST AREAS.
SCATTERED STORMS WILL AGAIN BE POSSIBLE TOMORROW.

THE UPPER RIDGE WILL REASSERT ITSELF OVER THE REGION BY THE MIDDLE
OF THE WEEK...WHICH WILL LEAD TO HIGHS CONSISTENTLY NEAR 105 FOR A
GOOD PORTION OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. THE
WARMEST DAY THIS COMING WEEK WILL LIKELY BE THURSDAY...WHEN
TEMPERATURES IN THE 105 TO 110 RANGE WILL AGAIN BE POSSIBLE. GOING
HEAT HEADLINES LOOK GOOD SO NO CHANGES THERE. HIGH TERRAIN
CONVECTION WILL BECOME MORE LIKELY TOWARD THE WEEKEND...AFTER A
DRY PERIOD THROUGH THE MIDDLE OF THIS WEEK.

THERE ARE SOME SIGNS THAT SLIGHT COOLING MAY OCCUR NEXT
WEEKEND...BUT STILL NO SIGNS OF A SIGNIFICANT COOLDOWN OR LARGE
SCALE PATTERN CHANGE ON THE HORIZON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80 104  80 105 /  20  20  10  10
FSM   78 104  78 104 /  20  20  10  10
MLC   80 103  79 103 /  10  20  10  10
BVO   73 102  74 105 /  30  20  10  10
FYV   73  98  73  98 /  30  20  10  10
BYV   72  96  73  97 /  30  20  10  10
MKO   76 104  76 104 /  20  20  10  10
MIO   74 100  75 101 /  40  20  10  10
F10   77 104  76 105 /  10  20  10  10
HHW   80 102  77 103 /  10  20  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR OKZ049-OKZ053-
     OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
     OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     EXCESSIVE HEAT WARNING UNTIL 7 PM SUNDAY FOR OKZ069.

AR...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.

     EXCESSIVE HEAT WARNING UNTIL 10 PM SATURDAY FOR ARZ019-ARZ020-
     ARZ029.

&&

SHORT TERM...30
LONG TERM....22
Hazardous weather outlook, Jul 24, 1:00 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT SUN JUL 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT SUN JUL 24 2011

...DANGEROUS HEAT WAVE TO CONTINUE THROUGH THE UPCOMING WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTERNOON.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A FRONTAL BOUNDARY ACROSS THE CENTRAL PLAINS IS EXPECTED TO REMAIN
NORTH OF THE REGION TODAY. AN OUTFLOW BOUNDARY FROM CONVECTION
ACROSS KANSAS HAS SLIPPED INTO FAR NORTHEAST OKLAHOMA...HOWEVER
LITTLE RELIEF CAN BE EXPECTED DESPITE A TEMPORARY WIND SHIFT.

TO THE SOUTH OF THE MAIN BOUNDARY...TEMPERATURES MAY APPROACH THE
HOTTEST TEMPERATURES SEEN SO FAR THIS YEAR FOR MANY LOCATIONS.
HEAT INDEX VALUES IN THE 105 TO AROUND 113 DEGREE RANGE WILL BE
POSSIBLE THIS AFTERNOON. THE EXCESSIVE HEAT WARNINGS AND HEAT
ADVISORIES FOR EASTERN OKLAHOMA AND NORTHWEST REMAIN IN EFFECT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
REGION TODAY AND THIS EVENING...WITH THE GREATER CHANCES OVER FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE STRONGEST STORMS WILL
LIKELY PRODUCE GUSTY WINDS...AND POSSIBLY BECOME SEVERE WITH DAMAGING
WIND GUSTS.

HOT AND DRY CONDITIONS ALONG WITH WEST TO SOUTHWESTERLY WINDS
AROUND 10 MPH WILL CONTINUE TO CREATE LIMITED FIRE WEATHER DANGERS
ACROSS THE MAJORITY OF THE REGION. IN ADDITION TO CURING FUELS...MINIMUM
RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE IN THE 20 TO 30
PERCENT RANGE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
TUESDAY THROUGH THURSDAY...DANGEROUS HEAT POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO MONDAY AS THE
FRONTAL BOUNDARY REMAINS TO THE NORTH OF THE REGION. AFTER
MONDAY...THE RIDGE OF HIGH PRESSURE WILL REBUILD OVER THE SOUTHERN
PLAINS...THUS ALLOWING FOR EXTENDED PERIODS OF EXCESSIVE HEAT AND
DRY CONDITIONS TO CONTINUE. THE EXCESSIVE HEAT WARNING FOR MOST OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS IS IN EFFECT THROUGH
SATURDAY. ISOLATED THUNDERSTORM POTENTIAL WILL BE POSSIBLE ACROSS
HIGHER TERRAIN LOCATIONS OF FAR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS LATE IN THE WEEK AND INTO THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. $$

In the hours before

Special weather statement, Jul 24, 2:54 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 PM CDT SUN JUL 24 2011

ARZ001-242030-
BENTON AR-
254 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     EASTERN BENTON

AT 254 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
LARUE...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WALNUT HILL...BLAND...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...AVOCA...GARFIELD AND BEAVER LAKE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3625 9411 3643 9412 3646 9387 3639 9387
      3638 9388 3637 9387 3625 9387
TIME...MOT...LOC 1954Z 267DEG 5KT 3635 9400
Special weather statement, Jul 24, 3:02 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SUN JUL 24 2011

OKZ076-242030-
LE FLORE OK-
302 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
HONOBIA...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...WHITESBORO...
TALIHINA...HODGEN...HONOBIA AND TALIMENA STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

OTHER SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN LEFLORE
COUNTY AS WELL. ANY OF THESE STORMS COULD POTENTIALLY PRODUCE WIND
GUSTS FROM 40 TO 50 MPH.

LAT...LON 3450 9494 3468 9494 3468 9506 3483 9506
      3488 9445 3450 9446
TIME...MOT...LOC 2001Z 353DEG 5KT 3453 9485
Special weather statement, Jul 24, 3:06 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT SUN JUL 24 2011

OKZ060-061-067-242030-
ROGERS OK-TULSA OK-WAGONER OK-
306 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ROGERS...EASTERN TULSA AND NORTHWESTERN WAGONER

AT 306 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER TULSA...MOVING
EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...TULSA...CATOOSA AND BROKEN ARROW.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3625 9566 3604 9566 3605 9579 3615 9583
TIME...MOT...LOC 2006Z 254DEG 5KT 3611 9577
Special weather statement, Jul 24, 3:07 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT SUN JUL 24 2011

OKZ060-066-067-070-242045-
MUSKOGEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
307 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE...SOUTHEASTERN TULSA AND WESTERN WAGONER

AT 308 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
STONEBLUFF...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...LEONARD...STONEBLUFF AND HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3581 9584 3593 9585 3596 9567 3581 9565
TIME...MOT...LOC 2008Z 272DEG 11KT 3587 9578
Special weather statement, Jul 24, 3:08 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT SUN JUL 24 2011

OKZ062-063-242045-
DELAWARE OK-MAYES OK-
308 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN DELAWARE AND EASTERN MAYES

AT 309 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF SPAVINAW...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHLOETA...SPAVINAW AND SPAVINAW
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3643 9480 3622 9480 3625 9510 3643 9509
TIME...MOT...LOC 2009Z 272DEG 11KT 3634 9498
Special weather statement, Jul 24, 3:09 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
309 PM CDT SUN JUL 24 2011

OKZ061-062-242045-
MAYES OK-ROGERS OK-
309 PM CDT SUN JUL 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN MAYES AND NORTHEASTERN ROGERS

AT 309 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
BUSHYHEAD...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FOYIL...BUSHYHEAD AND CHELSEA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3658 9532 3638 9533 3640 9558 3658 9557
      3659 9533
TIME...MOT...LOC 2009Z 272DEG 11KT 3649 9546

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 2:04 PM CDTSpecial Weather StatementTSACreek26 min
Jul 24, 2:11 PM CDTSpecial Weather StatementTSARogers34 min
Jul 24, 2:13 PM CDTSpecial Weather StatementTSADelaware32 min
Jul 24, 2:32 PM CDTSpecial Weather StatementTSATulsa28 min
Jul 24, 2:41 PM CDTSpecial Weather StatementTSAMcIntosh34 min
Jul 24, 2:51 PM CDTSpecial Weather StatementTSATulsa24 min
Jul 24, 3:02 PM CDTSpecial Weather StatementTSALeFlore28 min
Jul 24, 3:06 PM CDTSpecial Weather StatementTSATulsa24 min
Jul 24, 3:07 PM CDTSpecial Weather StatementTSAWagoner38 min
Jul 24, 3:08 PM CDTSpecial Weather StatementTSADelaware37 min
Jul 24, 3:09 PM CDTSpecial Weather StatementTSARogers36 min
Jul 24, 3:21 PM CDTSpecial Weather StatementTSARogers24 min
Jul 24, 3:26 PM CDTSpecial Weather StatementTSALeFlore34 min
Jul 24, 3:35 PM CDTSevere Thunderstorm WarningTSAMayes25 min
Jul 24, 3:40 PM CDTSpecial Weather StatementTSAOsage35 min
Jul 24, 4:07 PM CDTSpecial Weather StatementTSAMayes23 min
Jul 24, 4:24 PM CDTSpecial Weather StatementTSAWagoner36 min
Jul 24, 4:28 PM CDTSpecial Weather StatementTSALeFlore32 min
Jul 24, 4:47 PM CDTSpecial Weather StatementTSALatimer28 min
Jul 24, 4:54 PM CDTSpecial Weather StatementTSAPushmataha36 min
Jul 24, 5:13 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Jul 24, 5:16 PM CDTSpecial Weather StatementTSASequoyah29 min
Jul 24, 5:27 PM CDTSpecial Weather StatementTSAPushmataha33 min
Jul 24, 5:29 PM CDTSpecial Weather StatementTSACreek31 min
Jul 24, 5:39 PM CDTSpecial Weather StatementTSALatimer36 min
Jul 24, 5:44 PM CDTSpecial Weather StatementTSASequoyah31 min
Jul 24, 6:00 PM CDTSpecial Weather StatementTSAPittsburg30 min
Jul 24, 6:43 PM CDTSpecial Weather StatementTSAPittsburg32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.